# SDR KCSA202210211147

- Difficulty date: October 21, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 94,067 hours, 25,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1562 S39l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FAIL SAFE CHORD AT DRAIN HOLE @ BS 1562 BETWEEN STRINGERS S-39L AND S-39R
